Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 154358, 15 pages
http://dx.doi.org/10.1155/2013/154358
Research Article

An Optimally Generalized Steepest-Descent Algorithm for Solving Ill-Posed Linear Systems

Department of Civil Engineering, National Taiwan University, Taipei 106-17, Taiwan

Received 25 August 2013; Revised 29 October 2013; Accepted 29 October 2013

Academic Editor: Hui-Shen Shen

Copyright © 2013 Chein-Shan Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chein-Shan Liu, “An Optimally Generalized Steepest-Descent Algorithm for Solving Ill-Posed Linear Systems,” Journal of Applied Mathematics, vol. 2013, Article ID 154358, 15 pages, 2013. https://doi.org/10.1155/2013/154358.